# SDR SWAA2022061403032

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 5510000301
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIOTAL STABILIZER RIB 4 STAB STA 120.3;#3 STIFFENER IS CRACKED. / CUT AND REMOVED THE DAMAGE FROM THE WEB AND MEASURED THE CORNER RADII OF THE WEB CUTOUT A MINIMUM OF 0.167' IN IAW SRM 51-10-02-0G-0 AND 55-10-09-2R-4;[02] PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[03] VERIFIED STEP 1;] RECEIVED THE KIT OF REPAIR PARTS P/N 55100003-01 PO#1728471;[06] LOCATED AND DRILLED NEW REPAIR PARTS IN IAW SRM 51-40-05-0G-0 FIG 202 DETAIL A SHEET 1 IN IAW SRM 51-40-05-0G-0;[07] MEASURED THE CUT EDGES OF THE INITIAL PARTS HAVE A SURFACE ROUGHNESS OF 63 MICRO INCHES RA OR SMOOTHER IN IAW SRM 51-20-13-0G-0 ( TOOL USED B/C 172332;[08] VERIFIED STEP 5; 6; 7;[09] PERFORMED GENERAL VISUAL INSPECTION AT DAMAGED AREA; NO OTHERS DEFECT NOTED;[10] OK TO TREAT AND PRIME;[11] TREATED WITH ALODINE AND PRIMED IN IAW SRM 51-20-01-0G-0; 51-21-72-370-804;[12] VERIFIED 11 OK TO INSTALL PARTS;[13] INSTALLED NEW REPAIR PARTS AT RIB #4 ON THE VERTICAL STIFFENER #3 RT SIDE MATERIAL P/N 55100003-01 PO# 1728471 IN IAW SRM 51-10-02-0G-0 AND 55-10-09-2R-4 FIG 202 DETAIL A SHEET1;[14] VERIFIED STEP 13 COMPLETE
